# SDR CALA2024082802298

- Difficulty date: August 21, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 63,119 hours, 26,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD77701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT EMERGENCY LIGHT BATTERY PACK M2503 FAILS CAPACITY TEST (REF: AAR NR 1000014181) REMOVED AND INSTALLED EMERGENCY LIGHT BATTERY PACK POS. M2503 AT STA. 500E+6 LBL. IAW AMM 33-51-06-960-805, OPS TEST GOOD.
